# SDR 9JLA201801269721

- Difficulty date: December 1, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 7,951 hours, 6,311 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Switch
- Part number: MS252531
- Condition: Defective
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT CHECKLIST THE TRAILING EDGE FLAPS WERE FOUND TO BE DROOPING. THE FLAPS WERE EXTENDED AND RETRACTED AND IT WAS NOTED THAT THE FLAPS CONTINUED TO DROOP. TROUBLESHOOTING REVEALED THAT THE FLAP UP CONTROL SWITCH WAS DEFECTIVE. THE CONTROL SWITCH WAS REPLACED AND ADJUSTED. FUNCTIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
